Skip to main content
Logo

25th Cologne Solar Colloquium – Programme

10:00

Welcome and Introduction

Prof. Dr. Bernhard Hoffschmidt, DLR Institut für Solarforschung

Part 1
10:10 – 11:10

Automation of Solar Power Plants

Session chair: Prof. Dr. Robert Pitz-Paal

10:10

Unleashing AI in Power Plants

Jan Weustink, Siemens Energy

10:30

Digitalization as a Toolbox for the Autonomous CSP Plant

Kevin Iding, DLR Institut für Solarforschung

10:50

Enabiling Solar Powered Smart Grids via Predictive 5G Network Slicing

Dr. Fabian Kurtz, TU Dortmund

11:10 Coffee Break (20 Minutes)
Part 2
11:30 – 12:30

Measurements, Data Analysis and Digital Twins

Session chair: Dr. Daniel Maldonado Quinto

11:30

Solar Nowcasting Systems Using AI Techniques

Yann Fabel, DLR Institut für Solarforschung

11:50

Machine Learning and AI for Solar Power Towers

Max Pargmann, DLR Institut für Solarforschung

12:10

Data Analysis for Parabolic Trough Fields with Machine Learning

Alex Brenner, DLR Institut für Solarforschung

12:30 Lunch Break (60 Minutes)
Part 3
13:30 – 14:30

Advanced Control Strategies

Session chair: Peter Schwarzbözl

13:30

Aim Point Management System for Solar Power Towers

Laurin Oberkirsch, DLR Institut für Solarforschung

13:50

Model Predictive Control of Solar Receivers

Prof. Dr. Wolfgang Grote-Ramm, HS Düsseldorf

14:10

Control of Solar Thermochemical Fuel Production Processes

Dr. Johannes Grobbel, DLR Institut für Future Fuels

14:30 Coffee Break (20 Minutes)
Part 4
14:50 – 15:50

Commercial Applications

Session chair: Dr. Kai Wieghardt

14:50

Lowering Heliostat Field Commissioning Cost by Using a Digital Twin

Dr. Gerhard Weinrebe, sbp sonne

15:10

A Modular AI Powered CSP System

Dr. Lars Amsbeck, Heliogen

15:30

Design and Optimization of Solar-Chemical Plants

Patrick Hilger, Synhelion

15:50 End of presentations
15:50 Transfer to DLR Solar Towers (10 minutes walk)
Part 5
16:00 – 17:00

On-site Demonstration of Digital Technologies & Guided Tours at the Jülich Solar Towers

17:00 Get Together